# SDR AU990009

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Part number: 108400238
- Condition: Activated
- Location: Cockpit
- Component: Ametek, 5224871
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) ON INITIAL CLIMB, BOTH MAIN AND AUXILIARY BATTERY WARNING LIGHTS ILLUMINATED ON THE CENTRAL WARNING PANEL.
